# SDR FDEA202212050326

- Difficulty date: December 5, 2022
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: ARB74061
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING UPPER SURFACE - APPROX XORS 213 STR 16 - CORROSION AROUND ONE (1) FASTENER. COMPLIED WITH EA 1-5730-T0372330 (P2) SEQ 812; WING - PLATES AND SKINS - LH WING UPPER   SKIN - REWORK.       MAJOR REPAIR
